Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases for some one-relator groups.
Author(s) Yu-Fu Chen, Chanyan Zhong
TypeArticle in Journal
AbstractIn this paper, we prove that two-generator one-relator groups with depth less than or equal to 3 can be effectively embedded into a tower of HNN-extensions in which each group has the effective standard normal form. We give an example to show how to deal with some general cases for one-relator groups. By using the Magnus method and Composition-Diamond Lemma, we reprove the Higman-Neumann-Neumann embedding theorem.

Keywordsgroup; HNN-extension; Gröbner-Shirshov basis; standard normal form
ISSN1005-3867; 0219-1733/e
URL http://www.worldscientific.com/doi/abs/10.1142/S1005386712000077
LanguageEnglish
JournalAlgebra Colloq.
Volume19
Number1
Pages99--116
PublisherWorld Scientific, Singapore; Chinese Academy of Sciences, Academy of Mathematics & Systems Science,
Year2012
Edition0
Translation No
Refereed No
Webmaster